# SDR AALA20061086

- Difficulty date: November 8, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part serial: P1066
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DAB INFLIGHT T0635 JFK TO SDQ.  CREW REPORTED SMOKE AND HOT SMELL IN CABIN.  CREW COULD NOT LOCATE SOURCE.  ON APPROACH RECEIVED A BRIEF BLEED ECAM ADVISORY PAGE BUT TEMPERATURE PARAMETERS WERE NORMAL.  SMOKE AND SMELL DISSIPATED WHEN RIGHT PACK TURNED OFF.  LANDED DAB OVERWEIGHT WITHOUT INCIDENT.  FOUND WATER SEPARATOR DRAIN LINE DETACHED FROM SPRAY BARS.  REATTACHED LINE AS INTERIM REPAIR.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  REPLACED BRACKET AND HOSE TO RIGHT HAND PACK ON 10 NOV AT MIA. REPLACED AUXILIARY POWER UNIT PER MAINTENANCE CHECK MANUAL 49 94 11 AND ACCOMPLISHED PACK BURN OUT DUE TO OIL LEAK ON 16 NOV AT JFK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
